Jozef Dodziuk
Jozef Dodziuk
Professor Emeritus of Mathematics, Queens College and The Graduate School of The City University of
Verified email at gc.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Eigenvalues in Riemannian geometry
I Chavel
Academic press, 1984
24891984
Difference equations, isoperimetric inequality and transience of certain random walks
J Dodziuk
Transactions of the American Mathematical Society 284 (2), 787-794, 1984
5361984
Maximum principle for parabolic inequalities and the heat flow on open manifolds
J Dodziuk
Indiana University Mathematics Journal 32 (5), 703-716, 1983
2271983
Finite-difference approach to the Hodge theory of harmonic forms
J Dodziuk
American Journal of Mathematics 98 (1), 79-104, 1976
2131976
de Rham-Hodge theory for L2-cohomology of infinite coverings
J Dodziuk
Topology 16 (2), 157-165, 1977
2001977
Harmonic Forms on Rotationally Symmetric Riemannian Manifolds
J Dodziuk
Proceedings of the American Mathematical Society, 395-400, 1979
1561979
Combinatorial Laplacians and isoperimetgric inequality
J Dodziuk
From Local Times to Global Geomery, Control and Physics, 68-74, 1986
1511986
Riemannian structures and triangulations of manifolds
VK Patodi
Collected Papers Of VK Patodi, 218-222, 1996
1231996
Approximating L2‐invariants and the Atiyah conjecture
J Dodziuk, P Linnell, V Mathai, T Schick, S Yates
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1152003
Spectral and function theory for combinatorial Laplacians
J Dodziuk
AMS Contemporary Mathematics 73, 25-40, 1988
1151988
Riemannian metrics with large 𝜆₁
B Colbois, J Dodziuk
Proceedings of the American Mathematical Society 122 (3), 905-906, 1994
1091994
Eigenvalues of the Laplacian on forms
J Dodziuk
Proceedings of the American Mathematical Society 85 (3), 437-443, 1982
871982
Sobolev spaces of differential forms and de Rham-Hodge isomorphism
J Dodziuk
Journal of Differential Geometry 16 (1), 63-73, 1981
821981
L2 harmonic forms on complete manifolds
J Dodziuk
Seminar on Differential Geometry.(AM-102), Volume 102, 291-302, 2016
632016
Kato’s inequality and asymptotic spectral properties for discrete magnetic Laplacians
J Dodziuk, V Mathai
Contemp. Math 398, 69-81, 2006
622006
Elliptic operators on infinite graphs
J Dodziuk
Analysis, Geometry And Topology Of Elliptic Operators: Papers in Honor of …, 2006
622006
Estimating small eigenvalues of Riemann surfaces
J Dodziuk, T Pignataro, B Randol, D Sullivan
The legacy of Sonya Kovalevskaya (Cambridge, Mass., and Amherst, Mass., 1985 …, 1987
551987
Eigenvalues of the Laplacian and the heat equation
J Dodziuk
The American Mathematical Monthly 88 (9), 686-695, 1981
521981
Vanishing theorems for square-integrable harmonic forms
J Dodziuk
Proceedings Mathematical Sciences 90 (1), 21-27, 1981
521981
ApproximatingL2Invariants of Amenable Covering Spaces: A Combinatorial Approach
J Dodziuk, V Mathai
journal of functional analysis 154 (2), 359-378, 1998
471998
The system can't perform the operation now. Try again later.
Articles 1–20